# SDR DALA2023031401849

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,175 hours, 42,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT INTERNAL FUSELAGE SKIN ON STA Y=636 TO Y=655 BTW STR 29LH AND STR 29RH AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00189: CORROSION LEVEL 2. CORROSION AT INTERNAL FUSELAGE SKIN ON STA Y=636 TO Y=655 BTW STR 29LH AND STR 29RH AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 606467-14 REV ORIGINAL SECTION 1 (PERMANENT REPAIR) AND PRI 606467-14 REV 0 TO 4. INSPECTION REQUIREMENTS: ACCOMPLISH SECTION II: REPETITIVE INSPECTIONS EVERY 8,000 FLIGHT CYCLES AFTER SECTION I: PERMANENT REPAIR IAW ER/A. ASSOCIATED ER/A 14-606467 ADDED FOR AC 9511. (LP #2667225)
